# SDR UALA2012110206293

- Difficulty date: October 31, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,116 hours, 15,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 324 FLOORBEAM UPPER CHORD "T" CAP FOUND CORRODED NEAR EXISTING REPAIR.  MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION & FOUND MATERIAL LOSS OUT OF SRM LIMITS.  REMOVED EXISTING REPAIR & ACP NDT OF HOLES COMMON TO REPAIR.  NO CRACKS.  FABRICATED & INSTALLED UPPER "T" CHORD REPAIR REF SRM 53-10-08 REPAIR NR 1 ITEM 4C.
